# SDR SWAA002001

- Difficulty date: October 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 57,907 hours, 62,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
